Skip to Content

Join the 'Dyrenium' group to help and get support from people like you.

Dyrenium News

Heat Waves Are Health Threats

Posted 3 Jul 2016 by Drugs.com

SATURDAY, July 2, 2016 – Heat waves are more than uncomfortable, they can be deadly. That's especially true in large cities. And, seniors, children and people with chronic health problems are at higher risk for heat-related illness and death, according to Dr. Robert Glatter. He's an emergency physician at Lenox Hill Hospital in New York City. "Those who have high blood pressure, heart disease, ...

Fainting Spells Often Tied to Too Many Meds at Once: Study

Posted 4 Nov 2012 by Drugs.com

SUNDAY, Nov. 4 – Taking too many medications at the same time could lead to repeated fainting episodes, a new study reveals. "Simply stated, the more antihypertensive pills a patient takes, the greater the likelihood of a possible fainting spell under certain circumstances," explained one cardiologist, Dr. David Friedman, chief of Heart Failure Services at North Shore-LIJ's Plainview Hospital in ...

Accidental Medication Poisonings in Kids on the Rise

Posted 16 Sep 2011 by Drugs.com

FRIDAY, Sept. 16 – Despite ongoing prevention efforts, a growing number of young children are being accidentally poisoned with medications, according to new research. The study, which was based on data reported to the American Association of Poison Control Centers between 2001 and 2008, found that medication poisoning among children aged 5 and under increased by 22 percent, although the number ...

Ask a Question

Further Information

Related Condition Support Groups

Edema, Ascites

Dyrenium Patient Information at Drugs.com